# SDR A6WA200360005

- Difficulty date: April 10, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 251561
- Condition: Unserviceable
- Location: Upper Pylon
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 THRUST LEVER WILL NOT MOVE BELOW CRUISE AT 31K (31,000 FEET), OK AFTER 14K (14,000 FEET). REMOVED AND REPLACED UPPER PYLON TELEFLEX CABLE.  ON INSPECTION OF THE UNSERVICEABLE TELEFLEX CABLE.  CONFIRMED THAT A CRIMP ALONG THE LENGTH OF THE CABLE CAUSED IT TO BIND, POSSIBLEY CAUSED DURING MAINTENANCE.  NO OTHER ADVERSE CONDITIONS OR TRENDS NOTED.  (M)
